# SDR FDEA201112075202

- Difficulty date: December 7, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34101
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED BS 1578 STR 17L.  DENT REPAIRED IAW EA F-5330-154474.   REPAIR IS CLASSIFIED AS MAJOR.
